# SDR SWAA2021052469360

- Difficulty date: May 4, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 52,961 hours, 31,490 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT PANEL 140CF HAS CORROSION AROUND FASTENER HOLES LEFT AND RIGHT SIDES A172-0003 ; / VERIFIED STARTING FABRICATION OF PANEL; STARTED FABING FLOOR PANEL. 140CF IAW AMM 25-52-01-201-801; EVALUATED CORROSION ON AFT CARGO FLOOR PANEL 140CF FLOOR PANEL WAS FOUND TO BE OUT OF LIMITS EXCEEDED 20'' IAW SRM 53-00-53-1A
